# SDR CPCP20070106

- Difficulty date: August 22, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 25,732 hours, 24,619 cycles
- System (JASC): 5751 · Ailerons
- Part: Channel
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON, CLOSING CHANNEL CORRODED.  LT AILERON, CLOSING CHANNEL (NEW) REPLACED IAW SRM 51-25-03.
